Alert archive / Michigan / Small Craft Advisories in 2022
Small Craft Advisory 49, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 25, 2022, 3:15 PM EDT. It took effect at Apr 26, 2022, 5:00 AM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2022, 3:15 PM EDT (19:15 UTC)
- In effect from
- Apr 26, 2022, 5:00 AM EDT
- Expired
- Apr 27, 2022, 4:29 PM EDT
- In force
- 35 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
351 WHUS73 KAPX 251915 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 315 PM EDT Mon Apr 25 2022 LHZ347-348-260315- /O.NEW.KAPX.SC.Y.0049.220426T0900Z-220427T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 315 PM EDT Mon Apr 25 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 5 feet expected. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...From 5 AM to 8 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
784 WHUS73 KAPX 260206 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1006 PM EDT Mon Apr 25 2022 LHZ347-348-261345- /O.CON.KAPX.SC.Y.0049.220426T0900Z-220427T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1006 PM EDT Mon Apr 25 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 6 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...From 5 AM to 8 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
717 WHUS73 KAPX 260622 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 222 AM EDT Tue Apr 26 2022 LHZ347-348-261430- /O.CON.KAPX.SC.Y.0049.220426T0900Z-220427T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 222 AM EDT Tue Apr 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 6 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
767 WHUS73 KAPX 261413 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1013 AM EDT Tue Apr 26 2022 LSZ321-322-262215- /O.EXA.KAPX.SC.Y.0049.000000T0000Z-220427T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1013 AM EDT Tue Apr 26 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 3 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ347-348-262215- /O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1013 AM EDT Tue Apr 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 5 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
731 WHUS73 KAPX 262013 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 413 PM EDT Tue Apr 26 2022 LMZ342-344>346-270415- /O.EXB.KAPX.SC.Y.0049.220426T2300Z-220427T1400Z/ Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 413 PM EDT Tue Apr 26 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 5 feet expected. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ347-348-LSZ321-322-270415- /O.EXT.KAPX.SC.Y.0049.000000T0000Z-220427T1400Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 413 PM EDT Tue Apr 26 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 6 feet. * WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
167 WHUS73 KAPX 270239 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1039 PM EDT Tue Apr 26 2022 LHZ347-348-LSZ321-322-271045- /O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T1400Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1039 PM EDT Tue Apr 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 6 feet. * WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ342-344>346-271045- /O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T1400Z/ Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1039 PM EDT Tue Apr 26 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 5 feet. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Manistee to Point Betsie MI, Point Betsie to Sleeping Bear Point MI and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
367 WHUS73 KAPX 270723 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 323 AM EDT Wed Apr 27 2022 LHZ347-348-LSZ321-322-271530- /O.EXT.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 323 AM EDT Wed Apr 27 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 6 feet. * WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ342-344>346-271530- /O.EXT.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/ Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 323 AM EDT Wed Apr 27 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Highest gusts up to 25 kt from the north and highest waves around 6 feet. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Manistee to Point Betsie MI, Point Betsie to Sleeping Bear Point MI and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
809 WHUS73 KAPX 271344 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 944 AM EDT Wed Apr 27 2022 LHZ347-348-LSZ321-322-272100- /O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 944 AM EDT Wed Apr 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 5 feet. * WHERE...In Lake Huron, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. In Lake Superior, St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ342-344>346-272100- /O.CON.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/ Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 944 AM EDT Wed Apr 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Highest waves around 6 feet. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Manistee to Point Betsie MI, Point Betsie to Sleeping Bear Point MI and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
815 WHUS73 KAPX 272029 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 429 PM EDT Wed Apr 27 2022 LHZ347-348-LMZ342-344>346-LSZ321-322-272130- /O.CAN.KAPX.SC.Y.0049.000000T0000Z-220427T2100Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 429 PM EDT Wed Apr 27 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 2:49 PM EDT, 26 minutes earlier.
Area forecast discussion, Apr 25, 2:49 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 249 PM EDT Mon Apr 25 2022 .NEAR TERM...(Through Tonight) Issued at 248 PM EDT Mon Apr 25 2022 ...Cooler with rain/snow showers... High Impact Weather Potential: Minimal. Pattern Synopsis/Forecast: Well-advertised low pressure sits near James Bay early this afternoon, gradually continuing to trek east- northeastward into Quebec this evening-tonight. Initial cold front associated with this system crossed the forecast area last night, with a secondary frontal boundary beginning to make headway through northern Michigan this afternoon. Latest trends suggest this front clears east this evening, ultimately filtering in much cooler air, along with renewed rain/snow shower chances. Primary Forecast Concerns: Rain/snow shower trends, especially this evening into tonight. Cold air advection continues this afternoon, only to be reinforced by the aforementioned secondary front crossing west to east this afternoon/early evening. As a result, H8 temps falling to near -10 C by late tonight with a return to below normal temperatures tonight as lows are expected to range from the upper 20s far north to the low-mid 30s across the remainder of the area. Scattered shower chances already beginning to arrive across parts of western Chippewa/Mackinac counties early this afternoon, which latest trends continue to suggest will expand southward across northwest lower this evening. Initially, p-type should largely remain liquid; however, as that reinforcing shot of cooler air takes hold, an eventual transition to rain/snow is expected...even over to all snow late tonight. Highest pops through tonight across the typical snowbelt areas of northwest lower, and to a lesser extent over eastern upper. Any localized snow accumulation will be negligible, and mainly confined to cooler/elevated/grassy surfaces. && .SHORT TERM...(Tuesday through Thursday) Issued at 248 PM EDT Mon Apr 25 2022 ...Rain/snow showers into Wednesday... High Impact Weather Potential: Low Pattern Synopsis: Troughing centered over the Great Lakes will continue to slide east through the middle of the week as an embedded shortwave punches overhead by Tuesday evening. A cyclone well displaced from the region will continue to move across Quebec as high pressure builds into the eastern half of the country through the middle of the week. Forecast Details: Low-topped snow showers are expected to be ongoing Tuesday morning across much of northern Michigan. Forecast soundings display sufficient over-lake instability to support this activity through Tuesday and into Wednesday morning, especially across eastern upper and NW lower Michigan. Some stronger NW low-level winds will help push showers into NE lower as well. A few tenths of accumulation on grass-covered and elevated surfaces is expected through Tuesday night with the best chances for any accumulations near 1" coming across the eastern U.P. near Whitefish Bay. Little impact to travel is anticipated. Rain may mix in at times Tuesday afternoon, but higher confidence resides in snow being the primary precip type across northern Michigan. After dry air moves in with aforementioned high pressure, the remainder of the short term is expected to be precip-free with sunny skies Wednesday and Thursday. Cold temperatures with highs in the mid to upper 30s are expected through Wednesday across interior northern Michigan before warming back up near 50 on Thursday. && .LONG TERM...(Thursday night through Monday) Issued at 248 PM EDT Mon Apr 25 2022 High Impact Weather Potential: Low for now Troughing will continue to move off the east coast late this week as broad ridging slides across the middle of the country. The pattern will amplify by Saturday as a shortwave ejects over the southern Great Plains, providing support aloft for a cyclone that looks to trek into the Midwest by the end of the weekend. After a precip-free start to the weekend, rain chances will likely return on Sunday as a front associated with this system swings through northern Michigan. Details regarding rainfall amounts and any thunder chances will become more clear as the week progresses. Otherwise, highs in the mid 50s are expected through the weekend, which would be a few degrees below normal heading into the beginning of May. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 112 PM EDT Mon Apr 25 2022 Largely VFR conditions are expected to continue this afternoon. However, the combination of broad cyclonic flow and a reinforcing shot of cold air behind a secondary cold front is expected to generate scattered rain/snow showers and drop cigs to MVFR this evening into tonight, especially at the northwest lower MI terminals. Westerly surface winds this afternoon will veer northwesterly tonight - remaining occasionally breezy at times. && .MARINE... Issued at 248 PM EDT Mon Apr 25 2022 Winds/waves will continue to flirt with SCA criteria this afternoon into tonight. Occasionally higher gusts are expected to return during the day Tuesday, especially across northern Lake Huron as the pressure gradient tightens in the wake of a secondary cold front crossing the area this evening. Chances of lake-enhanced rain and snow showers will remain in the forecast at times thru Tuesday night as cyclonic flow and cold air aloft hold overhead. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...MJG SHORT TERM...DJC LONG TERM...DJC AVIATION...MJG MARINE...MJG
Hazardous weather outlook, Apr 25, 2:50 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 250 PM EDT Mon Apr 25 2022 MIZ016>018-020>036-041-042-086>088-095>099-261900- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 250 PM EDT Mon Apr 25 2022 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261900- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 250 PM EDT Mon Apr 25 2022 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 11:18 PM EDT | Small Craft Advisory | APX | 7 hr |
Nearby
Small Craft Advisories in Michigan, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.